# SDR CALA2014011590162

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 53,749 hours, 21,439 cycles
- Engine: Iae V2522A5
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMGC NR 2 INOPERATIVE, FAILED IN FLIGHT.
